BibTeX record journals/ijmic/Tan08

download as .bib file

@article{DBLP:journals/ijmic/Tan08,
  author       = {Shuping Tan},
  title        = {Optimal adaptive sampled-data-based control of stochastic systems
                  with compact parameter set},
  journal      = {Int. J. Model. Identif. Control.},
  volume       = {5},
  number       = {2},
  pages        = {122--126},
  year         = {2008},
  url          = {https://doi.org/10.1504/IJMIC.2008.022017},
  doi          = {10.1504/IJMIC.2008.022017},
  timestamp    = {Thu, 17 Sep 2020 12:00:03 +0200},
  biburl       = {https://dblp.org/rec/journals/ijmic/Tan08.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics